RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 163–170 (Mi mz411)  

This article is cited in 1 scientific paper (total in 1 paper)

Layer-Projective Lattices. II

V. A. Antonov, Yu. A. Nazyrova

South Ural State University

Abstract: The main result of this paper is: any primary Arguesian lattice over the field $GF(p)$ of geometric dimension at least three is isomorphic to the lattice of all submodules of a finitely generated module over the ring of polynomials of bounded degree over the field $GF(p)$.

DOI: https://doi.org/10.4213/mzm411

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 145–151

Bibliographic databases:

UDC: 512.5
Received: 05.02.1999
Revised: 20.10.2000

Citation: V. A. Antonov, Yu. A. Nazyrova, “Layer-Projective Lattices. II”, Mat. Zametki, 72:2 (2002), 163–170; Math. Notes, 72:2 (2002), 145–151

Citation in format AMSBIB
\Bibitem{AntNaz02}
\by V.~A.~Antonov, Yu.~A.~Nazyrova
\paper Layer-Projective Lattices. II
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 163--170
\mathnet{http://mi.mathnet.ru/mz411}
\crossref{https://doi.org/10.4213/mzm411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942542}
\zmath{https://zbmath.org/?q=an:1025.06005}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 145--151
\crossref{https://doi.org/10.1023/A:1019885508998}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513956}


Linking options:
  • http://mi.mathnet.ru/eng/mz411
  • https://doi.org/10.4213/mzm411
  • http://mi.mathnet.ru/eng/mz/v72/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Antonov, VA, “About primary lattices of a large geometric dimension”, Acta Applicandae Mathematicae, 85:1–3 (2005), 17  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:100
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020